letrozole side effects.: Hi everyone... - Breast Cancer Haven

Breast Cancer Haven
2,764 members1,499 posts

letrozole side effects.

Celia2055
Celia2055
10 Replies

Hi everyone,just finished my treatment of radiotherapy ect,im taking letrozole and having bad flushes and bad stiff legs and knees is anyone else experiencing these side effects.?

10 Replies
oldestnewest
Grocklie

Yes I had really stiff joints and hot flushes at first. I stuck with it though and now the effects are much reduced. I've been on it since August 2016. Good luck and congrats on finishing other treatments.

Reply
Artemis-angel

Been taking letrizole for a year now having taken tamoxifen for the previous five. I do get hot flushes though the severity of them varies. I get achy feet and sometimes my joints ache. Again the aches come and go.i take my tablet in the evening. Good luck.

Reply
moseypowell

Yes, Celia I have had the same problems. My consultant took me off for 5 weeks and when I went back on the side effects were less, I quess my body had been used to it before and reaction was reduced. Also helps to take at 10pm and not in the morning. All the best x

Reply
SuePS1958

Hi Celia,

several friends have the joint stiffness/pain too. Our very low risk oncologist commented that some people find turmeric (with black pepper) eases the discomfort - it works for about 50% of people he said. Several started to take the tablets and found an immediate improvement - we will see if it is sustained. No idea if it will work for you but it may be worth a try.

amazon.co.uk/gp/product/B01...

1 like
Reply
Parker1438

I never had radiotherapy, but am on letrozole,and my knees,legs ache most of the time,at the moment I'm in Cyprus, so the warm weather and swimming help,but even my neck feels like a grating crunchier chocolate bar. But if it keeps the cancer away, I'll with the aches and hot flushes.

Good luck.xxx

Reply
kenzie0905

I to have these problems been taking letrozole 2 years and I'm afraid it hasn't got any better I now struggle every day very stiff painful bones capel tunnel in my hands Don t know what to do is anyone else the same x

1 like
Reply
Lou_Lou_1962

Me too. I had a hysterectomy a year before I had breast cancer and radiotherapy but now feel constantly hot and sweaty. I have aching wrists and thumbs. Seems like a common side effect after speaking to gp and others. Keep smiling Hun, could be worse x

Reply
Shewer

Hi i am on letrozole after treatment,when started tablets i whent through menopause in a month it was awful.Been ok since have been on them for 18mths in total now and i am ok.Just persevere.x

Reply
ethelandelsie

I've been on it since the beginning of May 2016 and developed aches in my shoulders and arms about three months ago. My legs are absolutely fine i.e. walking 15+ miles is no problem. I'm on the last day of a two week 'holiday' suggested by one of the breast care nurses - the aches seem to have lessened but they could have been due to other causes i.e. the aerobics class that I haven't attended for a while. Back on it tomorrow to see what happens.

Reply
Kthespeechy

breastcancer.org/research-n... looks like we should all be exercising more. How is everyone? Hair thinning seems to be reduced by using Argan oil conditioner and various supplements. Got first signs of arthritis....unsightly nodules on finger joints and at 'only ' 55 will go to GP to get advice.

Reply

You may also like...